Revista Matemática Iberoamericana
Full-Text PDF (456 KB) | Metadata | Table of Contents | RMI summary
Published online: 1986-12-31
Optimal Regularity for One-Dimensional Porous Medium FlowD. G. Aronson and Luis A. Caffarelli (1) University of Minnesota, Minneapolis, USA
(2) University of Texas at Austin, USA
We give a new proof of the Lipschitz continuity with respect to $t$ of the pressure in a one dimensional porous medium flow. As is shown by the Barenblatt solution, this is the optimal $t$-regularity for the pressure. Our proof is based on the existence and properties of a certain selfsimilar solution.
No keywords available for this article.
Aronson D., Caffarelli Luis: Optimal Regularity for One-Dimensional Porous Medium Flow. Rev. Mat. Iberoam. 2 (1986), 357-366. doi: 10.4171/RMI/38